Homology, Homotopy and Applications

Volume 4 (2002)

Number 1


Cohomology of groups with operators

A. M. Cegarra, J. M. García-Calcines, and J. A. Ortega

pp. 1-23

Some results on central extensions of crossed modules

J. M. Casas and A. M. Vieites

pp. 29-42

Simplicial and crossed Lie algebras

İ. Akça and Z. Arvasi

pp. 43-57

A higher dimensional homotopy sequence

M. Grandis and E. M. Vitale

pp. 59-69

Extensions of symmetric cat-groups

D. Bourn and E. M. Vitale

pp. 103-162

Brave new Hopf algebroids and extensions of $MU$-algebras

Andrew Baker and Alain Jeanneret

pp. 163-173

Semi-abelian exact completions

Marino Gran

pp. 175-189

The Taylor towers for rational algebraic $K$-theory and Hochschild homology

Miriam Ruth Kantorovitz and Randy McCarthy

pp. 191-212

Topology with monoidal control

René Depont Christensen and Hans Jørgen Munkholm

pp. 213-234